# SDR HYIA20170208001

- Difficulty date: February 2, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N160PB
- Make and model: Cessna 402C
- Aircraft serial: 402C0493
- Aircraft time: 24,015 hours, 12,709 cycles
- Engine: Cont TSIO520VB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Condition: Damaged
- Location: Nr 3 Cylinder
- Part time: 631 hours
- Component: Cylinder, Cont
- Component part number: 658552A2
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED RIGHT ENGINE SURGE 1 INCH MANIFOLD PRESSURE DURING TAKE OFF POWER USE. MAINTENANCE INSPECTED AND REPLACED THE NR 3 CYLINDER ASSEMBLY, AS WELL AS THE NR 1 & NR 3 CYLINDER EXHAUST AND INTAKE HYDRAULIC LIFTERS. FURTHER DISASSEMBLY OF THE CYLINDER ASSEMBLY FOUND VALVE GUIDE DAMAGE.
